# SDR HALA2011121400589

- Difficulty date: December 14, 2011
- Submitted: December 15, 2011
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 74,833 hours, 32,402 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Light
- Condition: False Activation
- Location: Generator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - GENERATOR DRIVE LIGHT ILLUMINATED.  GENERATOR DRIVE DISCONNECTED.  SERVICED LT ENGINE IDG, BITE CHECK COMPLETED, ON BPCU & NO FAULTS NOTED. LT ENGINE IDG RECONNECTED.  GROUND IDLE RUN COMPLETED, ON LT ENGINE CYCLED GENERATOR SWITCH SEVERAL TIMES, ALL OPS & INDICATIONS NORMAL.  OK FOR FURTHER SERVICE.
